Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 925464, 4 pages
http://dx.doi.org/10.1155/2013/925464
Research Article

A Generalization on Some New Types of Hardy-Hilbert’s Integral Inequalities

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani 12121, Thailand

Received 15 May 2013; Accepted 17 September 2013

Academic Editor: Wilfredo Urbina

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Banyat Sroysang, “A Generalization on Some New Types of Hardy-Hilbert’s Integral Inequalities,” Journal of Function Spaces and Applications, vol. 2013, Article ID 925464, 4 pages, 2013. doi:10.1155/2013/925464